# SDR SWAA2019112639107

- Difficulty date: November 4, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N765SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29805
- Aircraft time: 69,042 hours, 40,446 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 147A5744
- Condition: Corroded
- Location: Bs 1016
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H PRESSURE WEB LIGHT CORRODED 7 INCHES FROM INBOARD FORWARD SIDE AND 10 INCHES AFT SIDE AT BS. 1016.          / R&R WEB PER SRM.
